# SDR HAI00000088

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 406340104101
- Condition: Torn
- Location: Eng Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL IS TORN. REPLACED WITH NEW SEAL FROM CSF STOCK.
